Mountain pass theorems and global homeomorphism theorems
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, pp. 189-209.
@article{AIHPC_1994__11_2_189_0,
     author = {Katriel, Guy},
     title = {Mountain pass theorems and global homeomorphism theorems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {189--209},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1994},
     zbl = {0834.58007},
     mrnumber = {1267366},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1994__11_2_189_0/}
}
TY  - JOUR
AU  - Katriel, Guy
TI  - Mountain pass theorems and global homeomorphism theorems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1994
DA  - 1994///
SP  - 189
EP  - 209
VL  - 11
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1994__11_2_189_0/
UR  - https://zbmath.org/?q=an%3A0834.58007
UR  - https://www.ams.org/mathscinet-getitem?mr=1267366
LA  - en
ID  - AIHPC_1994__11_2_189_0
ER  - 
%0 Journal Article
%A Katriel, Guy
%T Mountain pass theorems and global homeomorphism theorems
%J Annales de l'I.H.P. Analyse non linéaire
%D 1994
%P 189-209
%V 11
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_1994__11_2_189_0
Katriel, Guy. Mountain pass theorems and global homeomorphism theorems. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, pp. 189-209. http://archive.numdam.org/item/AIHPC_1994__11_2_189_0/

[1] H. Brezis and L. Nirenberg, Remarks on Finding Critical Points, Comm. Pure Appl. Math., Vol. 44, 1991, pp.939-963. | MR | Zbl

[2] F.E. Browder, Covering Spaces, Fiber Spaces and Local Homeomorphisms, Duke Math. J., Vol. 21, 1954, pp. 329-336. | MR | Zbl

[3] C.O. Christenson and W.L. Voxman, Aspects of Topology, Marcel Dekker, New York, 1977. | MR | Zbl

[4] I. Ekeland, Nonconvex Minimization Problems, Bull. Amer. Math. Soc., Vol. 1, 1979, pp. 443-474. | MR | Zbl

[5] H. Hofer, A Geometric Description of the Neighborhood of a Critical Point Given by the Mountain-Pass Theorem, J. London Math. Soc., (2), Vol. 31, 1985, pp. 566-570. | MR | Zbl

[6] A.D. Ioffe, Global Surjection and Global Inverse Mapping Theorems in Banach Spaces, Annals of the New York Academy of Sciences, Vol. 491, 1987, pp. 181-188. | MR | Zbl

[7] A.D. Ioffe and E. Schwartzman, Morse Regularity, Stability of Minima and Sufficiency in Extremal Problems, Preprint.

[8] J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer Verlag, New York, 1989. | MR | Zbl

[9] R. Plastock, Homeomorphisms Between Banach Spaces, Trans. Am. Math. Soc., Vol. 200, 1974, pp. 169-183. | MR | Zbl

[10] M. Schechter, A Variation of the Mountain Pass Lemma and Applications, J. London Math. Soc., (2), Vol. 44, 1991, pp. 491-502. | MR | Zbl

[11] J.T. Schwartz, Nonlinear Functional Analysis, Gordon and Breach, New York, 1969. | MR | Zbl

[12] E.H. Spanier, Algebraic Topology, McGraw Hill, New York, 1966. | MR | Zbl

[13] A. Ya Zaslavskii, Critical Points of Lipschitz Functions on Smooth Manifolds, Siberian Math. J., Vol. 22, 1981, pp. 63-68. | MR | Zbl